MAUDE Adverse Event Report: ORTHO DEVELOPMENT PIVOT; BIPOLAR CUP

ORTHO DEVELOPMENT PIVOT; BIPOLAR CUP
Model Number 133-2853
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient with a bipolar hip construct fell causing a dislocation of the bipolar cup from the femoral head.The patient is infected and this is the second time the patient has had a bipolar cup disassociate from a femoral head.On (b)(6) 2025, the patient was revised to correct the issue.

Brand Name
PIVOT
Common Device Name
BIPOLAR CUP
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key23452247
Report Number1722511-2025-00022
Device Sequence Number15713553
Product Code KWY
UDI-Device Identifier00822409015375
UDI-Public(01)00822409015375(17)320606(10)A415594
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K050966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number133-2853
Device Lot NumberA415594
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexMale